My period starred on 23july n ended on 26.Right after that I had first time sex with my bf from 26 to 29.I took E c 2 pill after every sex from 27 to 30.On 4th aug, I found out my period came again(lightly bleeding) till now.Why???
Its that EC pill. You aren't supposed to take them that often. It wasn't a period it was just breakthru bleeding from the pill. You will have a late period too, from the pill. EC stands for emergency contraception. An emergency is if the condom broke or you're raped. Just not feeling like using protection is NOT what they're for. They aren't as effective as regular birth control and they cause all these side effects. EC pills shouldn't be taken more then a few times a year at most.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 14 Oct 2014 • 1 answer
Posted 9 Jan 2015 • 1 answer
Posted 29 Aug 2015 • 1 answer
Posted 17 Dec 2015 • 0 answers
Posted 26 Jul 2017 • 1 answer